MAUDE Adverse Event Report: PHILIPS ULTRASOUND AFFINITI CVX ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND AFFINITI CVX ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number AFFINITI CVX DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the affiniti cvx ultrasound system will be included in a follow-up report upon investigation completion.
 
Event or Problem Description
A customer reported that an affiniti cvx ultrasound system was shutting down on its own.It is unknown if this occurred during a critical procedure.There was no patient or user harm associated with this event.
 
Additional Manufacturer Narrative
The field service engineer (fse) replaced the touch panel to correct the failure.A thorough investigation was performed to identify the root cause of the reported issue.The engineering team confirmed that the touch panel issue was not reproducible.
 
Additional Manufacturer Narrative
An addendum report is being submitted to provide the date received by manufacturer with the philips¿ become aware date.The information is in the g3 field.

Brand Name
AFFINITI CVX ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key16073829
Report Number3019216-2022-00120
Device Sequence Number6228285
Product Code IYN
UDI-Device Identifier00884838106598
UDI-Public00884838106598
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAFFINITI CVX DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/07/2023
12/01/2022
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date04/03/2023
09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown